# SDR SWAA2013061717169

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 67,914 hours, 57,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cap
- Part number: 6549509
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT OTBD TAI DUCT END CAP CRACKED.  R & R END CAP IAW AMM.
